Header logo is

Saltatory drift in a randomly driven two-wave potential

2005

Article

icm


Author(s): Oshanin, G. and Klafter, J. and Urbakh, M.
Journal: Journal of Physics: Condensed Matter
Volume: 17
Number (issue): 47, Sp. Iss. SI
Pages: S3697--S3707
Year: 2005

Department(s): Theory of Inhomogeneous Condensed Matter
Bibtex Type: Article (article)

Language: eng

BibTex

@article{escidoc:1577005,
  title = {Saltatory drift in a randomly driven two-wave potential},
  author = {Oshanin, G. and Klafter, J. and Urbakh, M.},
  journal = {Journal of Physics: Condensed Matter},
  volume = {17},
  number = {47, Sp. Iss. SI},
  pages = {S3697--S3707},
  year = {2005}
}